I'm currently taking pristiq for depression/anxiety. And have been taking Xanax with it.. my anxiety has been happening more frequently, everyday... instead of raising my Xanax, my doctor said he wants to add rexulta to my pristiq to help my anxiety. when I search rexulta it comes up with depression and schizophrenia. I don't have schizophrenia. And I'm worried now about taking this medicine...
Hi, Pinky! Rexulti and Abilify are very commonly prescribed along with an antidepressant/anxiolytic to booster the effects of these medications. Rexulti is probably a far better choice than raising your dosage of Xanax as the benzodiazepines can be highly habituating for many people and can actually cause increased anxiety (along with many other side effects) with long term use.
Best regards and good luck to you!
The side effects for Rexulti are numerous... that would make me anxious in itself,,, but one of the side effects is that it CAUSES anxiety.
Listen to your gut... and speak to your MD about all the other anxiety medications... so you can relax with your informed decision.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.